# SDR MAC060701

- Difficulty date: June 6, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- Aircraft time: 22,002 hours, 28,719 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Aileron
- Component: Aileron, Aerosp
- Component part number: S57610250000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2 YEAR INSPECTION, LEVEL 2 CORROSION WAS FOUND ON THE T-FITTINGS ATTACHING THE RIBS TO THE SPAR.  THE FITTINGS AFFECTED ARE LOCATED AT THE I/B, AND O/B HINGE ATTACH POINTS.  THE PROBABLE CAUSE IS DISSIMILAR MATERIALS (STEEL BOLTS IN ALUMINUM ALLOYED FITTINGS).  THE FITTINGS WERE REPLACED AT RIBS 4, 11/12, AND 19.  REFERENCE SRM 57-61-10 FIG 101.
